# SDR HEEA080518

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,091 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30126001
- Part serial: 9204557
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY DEAD. REPLACED WITH SERVICEABLE BATTERY.
